Alert archive / Ohio / Small Craft Advisories in 2014
Small Craft Advisory 50, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 21, 2014, 9:37 PM EST. It took effect at Nov 22, 2014, 7:00 AM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2014, 9:37 PM EST (02:37 UTC)
- In effect from
- Nov 22, 2014, 7:00 AM EST
- Expired
- Nov 23, 2014, 4:05 AM EST
- In force
- 21 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
482 WHUS71 KCLE 220237 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 937 PM EST FRI NOV 21 2014 LEZ146>149-221045- /O.NEW.KCLE.SC.Y.0050.141122T1200Z-141123T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 937 PM EST FRI NOV 21 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 4 AM EST SUNDAY. * WINDS: SOUTH WINDS WILL INCREASE TO 20 TO 25 KNOTS DURING THE DAY SATURDAY THEN DECREASE TO 10 TO 20 KNOTS LATE SATURDAY NIGHT. * WAVES: WAVES OF 2 TO 4 FEET WILL BUILD TO 4 TO 6 FEET BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-221045- /O.NEW.KCLE.SC.Y.0050.141122T1200Z-141123T0300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 937 PM EST FRI NOV 21 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 10 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 10 PM EST SATURDAY. * WINDS: SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS DURING THE DAY SATURDAY AND THEN DECREASE TO 10 TO 20 KNOTS SATURDAY EVENING. * WAVES: WAVES OF 1 TO 3 FEET WILL BUILD TO 2 TO 4 FEET BY SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
5 follow-up statements
097 WHUS71 KCLE 220842 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 342 AM EST SAT NOV 22 2014 LEZ146>149-221700- /O.CON.KCLE.SC.Y.0050.141122T1200Z-141123T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 342 AM EST SAT NOV 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM EST SUNDAY. * WINDS: SOUTH WINDS WILL INCREASE TO 20 TO 25 KNOTS DURING THE DAY TODAY THEN DECREASE TO 10 TO 20 KNOTS LATE TONIGHT. * WAVES: WAVES OF 2 TO 4 FEET WILL BUILD TO 4 TO 6 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-221700- /O.CON.KCLE.SC.Y.0050.141122T1200Z-141123T0300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 342 AM EST SAT NOV 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM EST THIS EVENING. * WINDS: SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS DURING THE DAY TODAY AND THEN DECREASE TO 10 TO 20 KNOTS THIS EVENING. * WAVES: WAVES OF 1 TO 3 FEET WILL BUILD TO 2 TO 4 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
416 WHUS71 KCLE 221524 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1024 AM EST SAT NOV 22 2014 LEZ146>149-222330- /O.CON.KCLE.SC.Y.0050.000000T0000Z-141123T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1024 AM EST SAT NOV 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS: SOUTH WINDS 15 TO 25 KNOTS WILL TURN TO THE SOUTHWEST THIS AFTERNOON. * WAVES: WAVES OF 2 TO 4 FEET WILL BUILD TO 4 TO 6 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ LEZ142>145-222330- /O.CON.KCLE.SC.Y.0050.000000T0000Z-141123T0300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 1024 AM EST SAT NOV 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: SOUTH WINDS 15 TO 25 KNOTS WILL TURN TO THE SOUTHWEST THIS AFTERNOON. * WAVES: WAVES OF 1 TO 3 FEET WILL BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
480 WHUS71 KCLE 222043 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 343 PM EST SAT NOV 22 2014 LEZ142>145-222145- /O.CAN.KCLE.SC.Y.0050.000000T0000Z-141123T0300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 343 PM EST SAT NOV 22 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED TO 10 TO 20 KNOTS. $$ LEZ146>149-230445- /O.CON.KCLE.SC.Y.0050.000000T0000Z-141123T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 343 PM EST SAT NOV 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE INTO THE OVERNIGHT. * WAVES: WAVES 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
519 WHUS71 KCLE 230320 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1020 PM EST SAT NOV 22 2014 ...GALE FORCE WINDS ARE POSSIBLE ON LAKE ERIE MONDAY INTO TUESDAY... .A STRONG ARCTIC COLD FRONT WILL MOVE ACROSS LAKE ERIE ON MONDAY AND STRONG WINDS WILL DEVELOP MAINLY BEHIND THE FRONT. THE WINDS AND WAVES WILL BEGIN TO DECREASE ON TUESDAY. LOW WATER IS ALSO POSSIBLE ON THE WEST END OF THE LAKE LATE MONDAY INTO TUESDAY. LEZ146>149-231130- /O.CON.KCLE.SC.Y.0050.000000T0000Z-141123T0900Z/ /O.NEW.KCLE.GL.A.0011.141124T1400Z-141125T2100Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1020 PM EST SAT NOV 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE INTO THE OVERNIGHT BEFORE SUBSIDING EARLY SUNDAY. SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES ON MONDAY AND THEN INCREASE TO 40 KNOTS MONDAY NIGHT AND THEN BEGIN TO DECREASE ON TUESDAY. * WAVES: WAVES 5 TO 7 FEET WILL SUBSIDE TO 2 TO 4 FEET BY DAYBREAK SUNDAY. WAVES WILL BUILD TO 10 TO 13 FEET MONDAY NIGHT AND THEN SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ142>145-162>165-231130- /O.NEW.KCLE.GL.A.0011.141124T1400Z-141125T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 1020 PM EST SAT NOV 22 2014 ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES ON MONDAY AND BEGIN TO DECREASE TO 15 TO 25 KNOTS TUESDAY AFTERNOON. * WAVES:WAVES WILL INCREASE TO 7 TO 10 FEET MONDAY NIGHT AND WILL BEGIN TO SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-166>169-231130- /O.NEW.KCLE.GL.A.0011.141124T1400Z-141125T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1020 PM EST SAT NOV 22 2014 ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES ON MONDAY AND INCREASE TO 40 KNOTS MONDAY NIGHT AND DECREASE TO 30 KNOTS ON TUESDAY. * WAVES: WAVES WILL INCREASE TO 10 TO 13 FEET MONDAY NIGHT AND WILL BEGIN TO SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
575 WHUS71 KCLE 230905 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 405 AM EST SUN NOV 23 2014 ...GALE FORCE WINDS ARE LIKELY ON LAKE ERIE MONDAY INTO TUESDAY... .A STRONG ARCTIC COLD FRONT WILL MOVE ACROSS LAKE ERIE ON MONDAY AND GALE FORCE WINDS ARE EXPECTED TO DEVELOP...MAINLY BEHIND THE FRONT. THE WINDS AND WAVES WILL BEGIN TO DECREASE ON TUESDAY. LOW WATER IS ALSO LIKELY ON THE WEST END OF THE LAKE LATE MONDAY INTO TUESDAY. LEZ146>149-231800- /O.CAN.KCLE.SC.Y.0050.000000T0000Z-141123T0900Z/ /O.CON.KCLE.GL.A.0011.141124T1400Z-141125T2100Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 405 AM EST SUN NOV 23 2014 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES ON MONDAY AND THEN INCREASE TO 40 KNOTS GALES MONDAY EVENING. GALE FORCE WINDS WILL CONTINUE MONDAY NIGHT AND BEGIN TO DIMINISH ON TUESDAY. * WAVES: WAVES WILL BUILD TO 10 TO 13 FEET MONDAY NIGHT AND THEN SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ142>145-162>165-231800- /O.CON.KCLE.GL.A.0011.141124T1400Z-141125T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 405 AM EST SUN NOV 23 2014 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 40 KNOT GALES ON MONDAY. GALE FORCE WINDS WILL CONTINUE MONDAY NIGHT...DIMINISHING TOWARD TUESDAY MORNING. * WAVES:WAVES WILL INCREASE TO 7 TO 10 FEET MONDAY NIGHT AND WILL BEGIN TO SUBSIDE ON TUESDAY. * LOW WATER: LOW WATER IS ALSO LIKELY ON THE WEST END OF THE LAKE LATE MONDAY INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-166>169-231800- /O.CON.KCLE.GL.A.0011.141124T1400Z-141125T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 405 AM EST SUN NOV 23 2014 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES ON MONDAY AND THEN INCREASE TO 40 KNOTS GALES MONDAY EVENING. GALE FORCE WINDS WILL CONTINUE MONDAY NIGHT AND BEGIN TO DIMINISH ON TUESDAY. * WAVES: WAVES WILL INCREASE TO 10 TO 13 FEET MONDAY NIGHT AND THEN SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ OUDEMAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 21, 9:35 PM EST, 2 minutes earlier.
Area forecast discussion, Nov 21, 9:35 PM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
935 PM EST FRI NOV 21 2014
.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST OF THE REGION TONIGHT AS A WARM FRONT
MOVES ACROSS THE AREA ON SATURDAY. DEEP LOW PRESSURE WILL MOVE
INTO THE GREAT LAKES REGION FOR SUNDAY NIGHT AND MONDAY. A TROUGH WILL
CONTINUE ACROSS THE AREA THROUGH THE MIDDLE OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
TOUGH FORECAST WITH PRECIP TIMING AND TYPE THE MAIN CONCERN. THE
CLOUDS ARE STILL SEVERAL HOURS FROM REACHING THE WESTERN END OF
THE FORECAST AREA. TIMING PUTS THEM INTO NW PA AROUND DAYBREAK.
00Z SOUNDINGS ARE VERY DRY AND NOT SURE HOW FAST THE PRECIP WILL
START. GIVEN THE FACT TEMPS ARE CURRENTLY IN THE TEENS AND HAVE A
LONG WAY TO GET BACK TO FREEZING...PRECIP TYPE IS AN ISSUE.
UNFORTUNATELY EVEN THIS LATE INTO THE GAME CONFIDENCE IN TEMPS AND
PRECIP ONSET IS JUST NOT HIGH ENOUGH TO TRY TO PIN POINT A
FREEZING RAIN ADVISORY. FORTUNATELY QPF AMOUNTS WILL BE NO MORE
THAN A HUNDREDTH OR TWO OR THREE. WILL BEEF UP THE HAZARDOUS
OUTLOOK AND PASS CONCERNS ON TO THE MIDNIGHT CREW. SUSPECT THAT WE
WILL EVENTUALLY NEED A HEADLINE FOR A HANDFUL OF COUNTIES.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
THE POP FOR SATURDAY IS TOUGH. THE MODELS ARE ALL OVER THE PLACE. IT
SEEMS LIKE THE BEST CHANCE WILL BE OVER THE EXTREME NORTH. OTHERWISE
CONTINUING WITH CHANCE POPS...EXCEPT LIKELY IN THE NORTH. TEMPERATURES
WILL WARM QUICKLY SATURDAY MORNING. STILL CONTINUING THAT THE
PRECIPITATION WILL BE SO LIGHT AND MAY NOT REACH THE GROUND SO NO
FREEZING RAIN ADVISORY AT THIS TIME. THAT WILL HAVE TO BE
MONITORED BY THE NEXT SHIFTS.
A LINGERING THREAT OF SHOWERS SATURDAY NIGHT AND THEN ON SUNDAY AS
THE LOW APPROACHES THE BEST CHANCE OF SHOWERS WILL BE OVER
NORTHWEST OHIO. THE THREAT WILL SPREAD EAST SUNDAY NIGHT INTO
MONDAY. SOME QUESTION ABOUT THE POPS ON MONDAY. THE ECMWF IS VERY
PESSIMISTIC ALL DAY AND THIS DOES NOT SEEM REASONABLE BASED ON THE
FRONT MOVING THROUGH. MONDAY NIGHT THE FLOW IS SOUTHWEST AND THE
CHANCE PRECIPITATION THREAT WILL CHANGE TO ALL SNOW SHOWERS AFTER
MIDNIGHT. SINCE THE FLOW WILL BE SOUTHWEST NOT EXPECTING ANY
SIGNIFICANT LAKE EFFECT.
WENT CLOSE TO GUIDANCE FOR THE TEMPERATURE FORECAST.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
COLDER AIR AND MOISTURE WRAPPING BACK INTO THE AREA SHOULD RESULT IN
SNOW SHOWERS...ESPECIALLY ACROSS THE NORTH. SOME SURFACE RIDGING
MOVES UP THE OHIO VALLEY TUE NIGHT AND MAY LESSEN THE SHSN BUT UPPER
TROUGHING REMAINS OVER THE AREA SO PROBABLY WILL CONTINUE TO SEE
SOME SHSN IN THE SNOWBELT THAT MAY LINGER INTO WED.
ANOTHER S/W DIGS INTO THE MAIN UPPER TROUGH LATER WED INTO THU. THE
MODELS DIFFER ON THE SURFACE LOW WITH THIS S/W BUT ON AVERAGE A LOW
LOOKS TO TRACK SOMEWHERE NEAR LAKE ERIE EARLY ON THU SO WILL SHOW A
MORE WIDESPREAD CHANCE FOR SNOW WITH THIS LOW. HIGH PRESSURE MOVES
ACROSS THE AREA LATER FRI SO OTHER THAN SOME LINGERING SHSN IN THE
SNOWBELT IN THE MORNING THINGS LOOK TO BE DRY.
TEMPS TO CONTINUE BELOW NORMAL THRU THE PERIOD.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
TONIGHT WILL REMAIN MOSTLY CLEAR THROUGH 08-11Z AT WHICH TIME SKY
COVER WILL INCREASE WITH CEILINGS DEVELOPING AROUND 3500 FT. 2000FT
WINDS WILL INCREASE TO 30-35KT OVERNIGHT AS WARM AIR ADVECTION
MOVES INTO THE REGION...BUT SURFACE WINDS WILL REMAIN UNDER 15KT
OUT OF THE SOUTH. AS THE WARM/MOIST AIR ERODES THE DRY/ARCTIC
AIRMASS IN PLACE OVER THE REGION THERE COULD BE A TRANSITION
PERIOD WITH A FEW HOURS OF VERY LIGHT FREEZING RAIN TO THE SITES
STARTING AROUND 08Z AT KTOL AND KFDY AND 12-15Z AT KCLE AND KCAK.
EXPECT IT TO LAST FOR JUST AN HOUR OR TWO BEFORE THE SURFACE
TEMPERATURES WARM ABOVE FREEZING. AROUND 12Z THE LOW LEVEL JET
WILL INCREASE OUT OF THE SW AT 40-45KT WHILE THE SURFACE WINDS
REMAIN SOUTH UNDER 15KT. FORECAST SOUNDINGS SHOW THIS CONTINUING
THROUGH THE BETTER PART OF THE DAY WITH AN INVERSION STAYING IN
PLACE AND OFF AND ON RAIN SHOWERS AND MVFR CEILINGS.
.OUTLOOK...MORE NON VFR SHOULD RETURN SAT NIGHT AND CONTINUE MUCH OF
THE TIME SUN THRU TUE SHIFTING INTO MAINLY THE SNOWBELT WED.
&&
.MARINE...
HIGH PRESSURE SOUTH OF THE LAKE THAT MOVES OFF TO THE EAST TONIGHT
WILL CAUSE WINDS TO BACK TO SSW DURING THE NIGHT WHILE WIND SPEEDS
INCREASE TO 15 TO 25 KNOTS BY ABOUT MIDDAY SAT SO ANOTHER SCA WILL
LIKELY BE NEEDED. THE LOW LEVEL JET PEAKS OUT SAT EVE SO THERE MAY
BE A PERIOD WHERE WINDS INCREASE TO 30 KNOTS. WINDS DECREASE BY SUN
MORNING WHILE GRADUALLY BACKING TO SE BY LATE SUN.
A STRONG LOW MOVES NE THRU THE UPPER LAKES LATE SUN NIGHT AND MON
PULLING A COLD FRONT ACROSS LAKE ERIE MON. SOUTH WINDS SHOULD
INCREASE TO 30 KNOTS BY DAYBREAK MON AND COULD BE A LITTLE HIGHER
NEAR THE ERIE SHORELINE. WINDS TURN SW WITH THE FRONTAL PASSAGE MON
AND LOOK TO GENERALLY CONTINUE TO RUN 20 TO 30 KNOTS INTO TUE BEFORE
DIMINISHING SOME LATER TUE INTO WED AS HIGH PRESSURE MOVES UP THE OH
VALLEY.
THE STRONGER WINDS WILL LIKELY LEAD TO LOW WATER PROBLEMS IN THE
WESTERN BASIN LATE MON INTO TUE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 7 AM SATURDAY TO 4 AM EST SUNDAY FOR
LEZ146>149.
SMALL CRAFT ADVISORY FROM 7 AM TO 10 PM EST SATURDAY FOR
LEZ142>145.
&&
SYNOPSIS...KIELTYKA
NEAR TERM...KUBINA
SHORT TERM...KIELTYKA
LONG TERM...ADAMS
AVIATION...ADAMS/JAMISON
MARINE...ADAMSHazardous weather outlook, Nov 21, 9:43 AM EST, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 943 AM EST FRI NOV 21 2014 OHZ003-006>010-017>019-027>030-036-037-047-221445- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 943 AM EST FRI NOV 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A BRIEF PERIOD OF LIGHT FREEZING RAIN MAY OCCUR EARLY SATURDAY BEFORE TEMPERATURES WARM ABOVE FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011>014-020>023-031>033-038-089-PAZ001>003-221445- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 943 AM EST FRI NOV 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-221445- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 943 AM EST FRI NOV 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Nov 21, 4:30 PM EST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
430 PM EST FRI NOV 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 1 SSE PARMA 41.37N 81.70W
11/21/2014 M5.0 INCH CUYAHOGA OH SNOW SPOTTER
12 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1401987
THOMPSONLocal storm report, Nov 21, 8:02 PM EST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
802 PM EST FRI NOV 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM SNOW EDINBORO 41.87N 80.13W
11/21/2014 M4.0 INCH ERIE PA SNOW SPOTTER
24 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1401988
THOMPSONThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 3:15 AM EST | Freezing Rain Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 10 hr |
Nearby
Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.